# SDR DALA13052099243

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N943DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53557
- Aircraft time: 32,082 hours, 28,546 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Failed
- Stage of operation: AP
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

EXPERIENCED A SIGNIFICANT ELECTRICAL FAILURE AT 13,000 FEET DUE TO A LT BUSS GENERATOR AND FEEDER FAULTS.  EMERGENCY DECLARED.  AND LANDED, .  AFTER TROUBLESHOOTING, MX FOUND FAULTY WIRING.  CIRCUIT BREAKERS, "LM" WITH THE LEFT CHANNEL OC TRIPPED "XLM" MESSAGE.  CONTINUED TO TROUBLESHOOT.  R & R LT CONVERTER ASSY UNIT (CEU) AND LEFT EPCU IAW MM.  ALSO, R & R NR 1 AND NR 2 TIRES.  ANTI-SKID SYS CHECKED OK.
